RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1970, Volume 83(125), Number 1(9), Pages 61–76 (Mi msb3501)  

This article is cited in 7 scientific papers (total in 8 papers)

Modules of differentials of the Atiyah–Hirzebruch spectral sequence. II

V. M. Buchstaber


Abstract: The subject of the article is the Atiyah–Hirzebruch spectral-sequence method in $K$-theory. In particular, one of the results is the definitive solution (in terms of homology groups) of the problem of realizing the cycles of a manifold by submanifolds, and a formula is given that connects the higher differentials of the spectral sequence with the Steenrod powers.
Bibliography: 21 titles.

Full text: PDF file (1698 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1970, 12:1, 59–75

Bibliographic databases:

UDC: 513.836
MSC: 55T15, 20J06, 57R95, 19D55, 55S10
Received: 18.11.1969

Citation: V. M. Buchstaber, “Modules of differentials of the Atiyah–Hirzebruch spectral sequence. II”, Mat. Sb. (N.S.), 83(125):1(9) (1970), 61–76; Math. USSR-Sb., 12:1 (1970), 59–75

Citation in format AMSBIB
\Bibitem{Buc70}
\by V.~M.~Buchstaber
\paper Modules of differentials of the Atiyah--Hirzebruch spectral sequence.~II
\jour Mat. Sb. (N.S.)
\yr 1970
\vol 83(125)
\issue 1(9)
\pages 61--76
\mathnet{http://mi.mathnet.ru/msb3501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=300284}
\zmath{https://zbmath.org/?q=an:0222.57028}
\transl
\jour Math. USSR-Sb.
\yr 1970
\vol 12
\issue 1
\pages 59--75
\crossref{https://doi.org/10.1070/SM1970v012n01ABEH000910}


Linking options:
  • http://mi.mathnet.ru/eng/msb3501
  • http://mi.mathnet.ru/eng/msb/v125/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Gaifullin, “The construction of combinatorial manifolds with prescribed sets of links of vertices”, Izv. Math., 72:5 (2008), 845–899  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. A. A. Gaifullin, “The Manifold of Isospectral Symmetric Tridiagonal Matrices and Realization of Cycles by Aspherical Manifolds”, Proc. Steklov Inst. Math., 263 (2008), 38–56  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    4. Hisham Sati, “An approach to anomalies in M-theory via KSpin”, Journal of Geometry and Physics, 58:3 (2008), 387  crossref
    5. M. Bakuradze, M. A. Jibladze, “The rings $K(s)^*(BG)$ for the groups $G_{38},…,G_{41}$ of order 32”, Russian Math. Surveys, 66:5 (2011), 1003–1005  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. A. A. Gaifullin, “Small covers of graph-associahedra and realization of cycles”, Sb. Math., 207:11 (2016), 1537–1561  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. Malkhaz Bakuradze, Natia Gachechiladze, “Morava $K$-theory rings of the extensions of $C_2$ by the products of cyclic $2$-groups”, Mosc. Math. J., 16:4 (2016), 603–619  mathnet  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:384
    Full text:115
    References:23
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020